# SDR CA020821001

- Difficulty date: August 20, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Fitting
- Part number: 22853401101
- Condition: Broken
- Location: Combuster Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND COMBUSTOR DRAIN FITTING BROKEN ON TWO EXHAUST NOZZLE FAIRINGS DURING "C" CHECK.  THIS HAS OCCURED TWICE ON TWO DIFFERENT AIRCRAFT.  THE ENGINE SIDE WAS NOT SPECIFIED.  INSPECTION OF THE INSIDE OF THE FAIRINGS SUGGESTS THAT UNDRAINED FUEL HAS PRODUCED SMALL FIRES.
